# SDR MALA010635

- Difficulty date: July 21, 2001
- Submitted: August 9, 2001
- Operation: Air carrier
- Aircraft: N436XJ
- Make and model: Saab 340B
- Aircraft serial: 340B436
- Aircraft time: 9,112 hours, 10,166 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 7227105611
- Part serial: PEG2SFEX
- Condition: Chafed
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING 4K-CHECK IN CWA, LT O/B FWD FUSELAGE AILERON CABLE CHAFED.  MAINTENANCE REPLACED LT O/B FWD FUSELAGE AILERON CABLE P/N 7227105-611, S/N PEG2SFEX IAW SF3 AMM 27-11-25.
